# SDR WVER2014051050603

- Difficulty date: May 11, 2014
- Submitted: May 11, 2014
- Operation: General aviation
- Aircraft: N506M
- Make and model: Cndair CL6002C10
- Aircraft serial: 10073
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340941525
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 FLOORBEAM IS CORRODED ON UPPER FLANGE.
